Alert archive / Virginia / Special Weather Statements in 2012
Special Weather Statement, NWS Baltimore/Washington
NWS Baltimore/Washington issued this special weather statement at Jul 8, 2012, 6:21 PM EDT for Augusta County, City of Staunton, City of Waynesboro, Virginia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2012, 6:21 PM EDT (22:21 UTC)
- Expired
- Jul 8, 2012, 7:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Baltimore/Washington
Counties Augusta County, VA, City of Staunton, VA, City of Waynesboro, VA
The radar
The Roanoke radar (KFCX), 153 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 10.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 223 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 1600 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
015
WWUS81 KLWX 082221
SPSLWX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
621 PM EDT SUN JUL 8 2012
VAZ025-082300-
AUGUSTA VA-
621 PM EDT SUN JUL 8 2012
...STRONG THUNDERSTORMS TO AFFECT AUGUSTA COUNTY...
AT 622 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF VERONA TO 3 MILES SOUTHWEST OF
SUMMERDEAN...MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE CRIMORA...LYNDHURST AND SHERANDO.
STORM INTENSITY IS INCREASING...AND SEVERE WEATHER MAY DEVELOP
RAPIDLY. REMAIN ALERT...AND BE PREPARED TO TAKE ACTION IF WARNINGS
ARE ISSUED.
THESE STORMS ARE PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE
INDOORS IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
HEAVY RAIN WITH THESE STORMS WILL REDUCE VISIBILITIES TO BELOW ONE
MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS.
WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THESE
STORMS.
&&
LAT...LON 3815 7946 3825 7905 3818 7881 3811 7882
3795 7897 3790 7918 3802 7938 3812 7948
TIME...MOT...LOC 2222Z 303DEG 21KT 3815 7898 3804 7927
$$
GMSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this special weather statement went out at Jul 8, 3:29 PM EDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jul 8, 3:29 PM EDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
329 PM EDT SUN JUL 8 2012
.SYNOPSIS...
A WEAK COLD FRONT EXTENDING ACROSS THE DC METRO AREA WILL DROP SOUTH
ACROSS THE MIDDLE ATLANTIC THIS AFTERNOON. THUNDERSTORMS ALONG AND AHEAD OF
THE FRONT MAY BECOME SEVERE THROUGH THIS EVENING. THE FRONT IS
EXPECTED TO STALL NEAR THE NORTH CAROLINA BORDER...BRINGING UNSETTLED
CONDITIONS TO THE MID ATLANTIC REGION FOR MUCH OF THE WORK WEEK.
&&
.NEAR TERM /THIS AFTERNOON-TONIGHT/...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE ENTIRE FCST AREA
W/ THE XCPTN OF THE NWRN CORNER UNTIL 10 PM. WE HV LAUNCHED A
BALLOON IN SUPPORT OF THIS.
BASED ON WIND SHIFTS...I'D SAY THE FNT IS SOMEWHERE JUST S OF DC
W/ STORMS FIRING ON THE NRN SIDE OF THE BNDRY. GIVEN THE AMT OF
CAPE AVBL - MODIFIED 12Z SNDG GAVE OVER 6000 J/KG...WHICH IS AN
AMAZING AMT OF ENERGY...STORMS HV THE PTNL TO GO FM A BLIP ON RDR
TO SVR IN JUST A FEW VOL SCANS. I'M CONCERNED ABT THE BAY BRZ
WHICH CAN BE SEEN ON THE RDR - CURRENTLY JUST E OF THE I-95
CORRIDOR...THIS BNDRY COULD PROVIDE ADTNL FOCUS FOR TSTM DVLPMNT
BTWN 4 AND 6 PM. IN SUMMARY - THE ATMOSPHERE HAS AN AMAZING AMT OF
ENERGY AVBL...AND SVR TSTMS ARE PSBL ALMOST ANYWHERE.
EVEN W/ THIS FNT WE'RE NOT OUT OF THE WOODS REGARDING HEAT. CHO IS
A VERY HOT 40C...WHICH IS 104F. MANY SPOTS OBSERVING HEAT INDICES
IN THE 105-110 RANGE ATTM.
IN ALL HONESTY WE HV BEEN SO BUSY W/ HEAT...TSTM PTNL..AND BRIEFINGS
THAT WE HAVEN'T SPENT MUCH TIME ON THE OVRNGT. ANOTHER VERY WARM
NGT IS XPCTD...ALTHO PRBLY NOT AS WARM AS THE LAST SVRL.
&&
.LONG TERM /MONDAY THROUGH SUNDAY/...
UNSETTLED CONDITIONS ARE EXPECTED FOR MUCH OF THE WEEK.
LONG WAVE TROUGH WILL SETTLE ACROSS THE MID ATLANTIC REGION FOR MUCH
OF THE WORK WEEK. AT THE SURFACE FRONTAL BOUNDARY WILL REMAIN NEARLY
STATIONARY ACROSS THE CAROLINAS.
SEVERAL WAVES OF LOW PRESSURE ARE PROGGED TO MOVE ALONG THE
BOUNDARY...EACH SERVING TO FOCUS PRECIP. SOME OF THE PRECIP COULD
REACH AS FAR NORTH AS THE SOUTHERN CWFA. AS THE WEEK PROGRESSES...AN
UPPER LEVEL LOW PRESSURE SYSTEM WILL DROP INTO THE BASE OF THE
TROUGH...HELPING STEEPEN LAPSE RATES AND CONTRIBUTE TO THE
DEVELOPMENT OF CONVECTION.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
A SVR TSTM WTCH IS IN EFFECT AT ALL TAF SITES.
SCATTERED TSTMS WILL DVLP AND MOVE WWD ACRS MID-ATLC AS CD FNT
SAGS SWD. SVR STORMS PSBL...WITH LARGE HAIL...DMGG WINDS. SCATTERED
ACTVITY CUD CONT TNGT...BUT PROBS LESS THAN LIKELY. NLY FLOW
PREVAILS OUTSIDE OF TSTMS.
COLD FRONT WILL CONTINUE TO SAG SOUTHWARD EARLY ON MONDAY. ONGOING
SHOWERS AND THUNDERSTORMS ARE MOST LIKELY TO AFFECT THE KCHO
TERMINAL SITE.
THE WEATHER WILL REMAIN UNSETTLED WELL INTO NEXT WEEK. SCATTERED
SHOWERS AND THUNDERSTORMS ARE POSSIBLE EACH DAY.
&&
.MARINE...
A SVR TSTM WTCH IS IN EFFECT FOR THE WATERS.
SCT/NUM SHWRS/TSTMS WILL MOVE NEAR WATERS LATE THIS AFTN/EVE...AND
PSBLY CONT OVNGT. STRONG WINDS PSBL WITH THIS ACTIVITY. NLY WINDS
MAY GUST TO NEAR 15 KTS TNGT BEHIND CDFNT...BUT LIKELY BELOW SCA
THRESHOLD.
COLD FRONT TO PUSH THROUGH THE MID BAY EARLY ON MONDAY. SCATTERED
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE UNTIL THE FRONT FINALLY
PUSHES SOUTH OF THE CWFA.
&&
.CLIMATE...
DAILY RECORD HIGHS FOR TODAY...BELOW ARE THE DETAILS...
DAILY MAXIMA
SITE.....DATE....RECORD...YEAR...FORECAST
DCA SUN JUL 8 100 1993 97F
BWI SUN JUL 8 100 1993 96F
IAD SUN JUL 8 100 1993 96F
DAILY MINIMA
SITE.....DATE....RECORD...YEAR...FORECAST
DCA SUN JUL 8 80 2010 83F
BWI SUN JUL 8 79 1986 79F
IAD SUN JUL 8 78 2010 78F
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR DCZ001.
MD...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MDZ009-011-013-
014-016>018.
VA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR VAZ036>039-
050>057-502.
WV...NONE.
MARINE...NONE.
&&
PRODUCTS...WOODY!Hazardous weather outlook, Jul 8, 5:15 PM EDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 515 PM EDT SUN JUL 8 2012 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 091000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 515 PM EDT SUN JUL 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE ENTIRE AREA UNTIL 10 PM. STRONG WINDS AND LARGE HAIL ARE THE PRIMARY THREATS. A HEAT ADVISORY IS IN EFFECT UNTIL 8 PM FOR THE THE SOUTHERN SUBURBS OF BALTIMORE AND LOWER SOUTHERN MARYLAND. REFER TO THE LATEST HAZARD MESSAGE /NPWLWX/ FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY. A FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL ACROSS LOWER SOUTHERN MARYLAND. .SPOTTER INFORMATION STATEMENT... SKYWARN HAS BEEN ACTIVATED. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-091000- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 515 PM EDT SUN JUL 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE ENTIRE AREA WITH THE EXCEPTION OF ALLEGANY COUNTY UNTIL 10 PM. STRONG WINDS AND LARGE HAIL ARE THE PRIMARY THREATS. A HEAT ADVISORY IS IN EFFECT UNTIL 8 PM FOR NELSON COUNTY AND THE VIRGINIA PIEDMONT. REFER TO THE LATEST HAZARD MESSAGE /NPWLWX/ FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY. A FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL ACROSS CENTRAL VIRGINIA. .SPOTTER INFORMATION STATEMENT... SKYWARN HAS BEEN ACTIVATED.
In the hours before
Special weather statement, Jul 8, 5:54 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 554 PM EDT SUN JUL 8 2012 VAZ039-051-082215- CULPEPER VA-MADISON VA- 554 PM EDT SUN JUL 8 2012 ...STRONG THUNDERSTORM TO AFFECT CULPEPER AND MADISON COUNTIES... AT 554 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER REVA...MOVING SOUTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE CULPEPER. WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3847 7783 3829 7814 3842 7834 3857 7809 TIME...MOT...LOC 2154Z 304DEG 10KT 3848 7813
Special weather statement, Jul 8, 5:57 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 557 PM EDT SUN JUL 8 2012 VAZ026-082215- ROCKINGHAM VA- 557 PM EDT SUN JUL 8 2012 ...STRONG THUNDERSTORM TO AFFECT ROCKINGHAM COUNTY... AT 558 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST OF MONTEVIDEO...MOVING SOUTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE PORT REPUBLIC...MCGAHEYSVILLE AND ROCKY BAR. WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3837 7856 3823 7874 3832 7891 3844 7870 TIME...MOT...LOC 2158Z 304DEG 10KT 3834 7880
Local storm report, Jul 8, 5:58 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
558 PM EDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM TSTM WND DMG 3 ENE WAYNESBORO 38.09N 78.85W
07/08/2012 AUGUSTA VA 911 CALL CENTER
TREE DOWN ON SANDY RIDGE RD AND TREE INTO POWER LINES
ON DOOMS CROSSING RD.
&&
EVENT NUMBER LWX1200857
JACKSONSpecial weather statement, Jul 8, 6:01 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
601 PM EDT SUN JUL 8 2012
MDZ013-016>018-082245-
CHARLES MD-PRINCE GEORGES MD-ST. MARYS MD-CALVERT MD-
601 PM EDT SUN JUL 8 2012
...STRONG THUNDERSTORMS TO AFFECT CHARLES...PRINCE GEORGES...ST.
MARYS AND CALVERT COUNTIES...
AT 601 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HUNTINGTOWN TO BENEDICT...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE SHERIDAN POINT...PRINCE FREDERICK...BREEZY
POINT...SAINT LEONARD CREEK...FLAG HARBOR...CALVERT CLIFFS AND LUSBY.
THESE STORMS ARE PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE
INDOORS IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
HEAVY RAIN WITH THESE STORMS WILL REDUCE VISIBILITIES TO BELOW ONE
MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS.
WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THESE
STORMS.
&&
LAT...LON 3832 7641 3855 7676 3867 7667 3865 7651
3862 7650 3852 7650 3849 7648 3841 7640
TIME...MOT...LOC 2201Z 270DEG 12KT 3864 7661 3853 7667
GMSLocal storm report, Jul 8, 6:06 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
606 PM EDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG 3 W IRONSIDES 38.50N 77.21W
07/08/2012 CHARLES MD 911 CALL CENTER
TREE DOWN AT GILROY AND PORT TOBACCO RD.
&&
EVENT NUMBER LWX1200858
JACKSONSpecial weather statement, Jul 8, 6:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
621 PM EDT SUN JUL 8 2012
VAZ025-082300-
AUGUSTA VA-
621 PM EDT SUN JUL 8 2012
...STRONG THUNDERSTORMS TO AFFECT AUGUSTA COUNTY...
AT 622 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF VERONA TO 3 MILES SOUTHWEST OF
SUMMERDEAN...MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE CRIMORA...LYNDHURST AND SHERANDO.
STORM INTENSITY IS INCREASING...AND SEVERE WEATHER MAY DEVELOP
RAPIDLY. REMAIN ALERT...AND BE PREPARED TO TAKE ACTION IF WARNINGS
ARE ISSUED.
THESE STORMS ARE PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE
INDOORS IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
HEAVY RAIN WITH THESE STORMS WILL REDUCE VISIBILITIES TO BELOW ONE
MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS.
WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THESE
STORMS.
&&
LAT...LON 3815 7946 3825 7905 3818 7881 3811 7882
3795 7897 3790 7918 3802 7938 3812 7948
TIME...MOT...LOC 2222Z 303DEG 21KT 3815 7898 3804 7927
GMSThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 3:45 AM EDT | Heat Advisory | LWX | Arlington, Culpeper, Fairfax, Fauquier, Greene, King George and 10 more | 15 hr |
| Jul 8, 2:17 PM EDT | Severe Thunderstorm Warning | LWX | Loudoun | 43 min |
| Jul 8, 2:49 PM EDT | Special Weather Statement | LWX | Greene | 41 min |
| Jul 8, 2:53 PM EDT | Severe Thunderstorm Warning | LWX | Loudoun | 52 min |
| Jul 8, 3:02 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Fauquier, Frederick, Loudoun, Warren, City of Winchester | 43 min |
| Jul 8, 3:11 PM EDT | Special Weather Statement | LWX | Frederick | 19 min |
| Jul 8, 3:20 PM EDT | Severe Thunderstorm Warning | LWX | Frederick | 40 min |
| Jul 8, 3:24 PM EDT | Special Weather Statement | LWX | Warren | 36 min |
| Jul 8, 3:28 PM EDT | Special Weather Statement | LWX | City of Harrisonburg | 32 min |
| Jul 8, 3:29 PM EDT | Special Weather Statement | LWX | Culpeper | 31 min |
| Jul 8, 3:31 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Shenandoah | 44 min |
| Jul 8, 3:35 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Fauquier, Loudoun, Prince William, Warren | 55 min |
| Jul 8, 3:38 PM EDT | Special Weather Statement | LWX | City of Fairfax | 22 min |
| Jul 8, 3:39 PM EDT | Special Weather Statement | LWX | Albemarle, City of Charlottesville | 21 min |
| Jul 8, 3:44 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Loudoun | 46 min |
| Jul 8, 3:47 PM EDT | Special Marine Warning | LWX | 88 min | |
| Jul 8, 3:57 PM EDT | Special Weather Statement | LWX | Frederick, City of Winchester | 33 min |
| Jul 8, 4:01 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Augusta, Greene, Rockingham | 44 min |
| Jul 8, 4:07 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Fauquier, Loudoun, Prince William, Rappahannock | 53 min |
| Jul 8, 4:11 PM EDT | Special Weather Statement | LWX | City of Winchester | 19 min |
| Jul 8, 4:14 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church | 46 min |
| Jul 8, 4:17 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Frederick | 28 min |
| Jul 8, 4:20 PM EDT | Special Weather Statement | LWX | Warren | 25 min |
| Jul 8, 4:25 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Fauquier, Orange, Prince William, Spotsylvania, Stafford and 1 more | 65 min |
| Jul 8, 4:28 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Fauquier, Page, Rappahannock, Shenandoah, Warren | 47 min |
| Jul 8, 4:33 PM EDT | Special Marine Warning | LWX | 99 min | |
| Jul 8, 4:35 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Augusta, Nelson, City of Charlottesville, City of Waynesboro | 55 min |
| Jul 8, 4:42 PM EDT | Special Weather Statement | LWX | Frederick, City of Winchester | 18 min |
| Jul 8, 4:42 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Prince William, Stafford | 48 min |
| Jul 8, 4:49 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Frederick, City of Winchester | 41 min |
| Jul 8, 5:01 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Nelson | 59 min |
| Jul 8, 5:04 PM EDT | Special Weather Statement | LWX | Prince William | 26 min |
| Jul 8, 5:06 PM EDT | Severe Thunderstorm Warning | LWX | King George, Prince William, Spotsylvania, Stafford, City of Fredericksburg | 69 min |
| Jul 8, 5:11 PM EDT | Special Marine Warning | LWX | 94 min | |
| Jul 8, 5:15 PM EDT | Special Weather Statement | LWX | Culpeper | 30 min |
| Jul 8, 5:19 PM EDT | Severe Thunderstorm Warning | LWX | Spotsylvania, Stafford, City of Fredericksburg | 38 min |
| Jul 8, 5:22 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Frederick, City of Winchester | 26 min |
| Jul 8, 5:24 PM EDT | Special Weather Statement | LWX | Madison | 21 min |
| Jul 8, 5:31 PM EDT | Special Marine Warning | LWX | 119 min | |
| Jul 8, 5:54 PM EDT | Special Weather Statement | LWX | Culpeper, Madison | 21 min |
| Jul 8, 5:57 PM EDT | Special Weather Statement | LWX | City of Harrisonburg | 18 min |
| Jul 8, 6:35 PM EDT | Special Marine Warning | LWX | 115 min | |
| Jul 8, 6:45 PM EDT | Special Marine Warning | LWX | 30 min | |
| Jul 8, 7:01 PM EDT | Special Weather Statement | LWX | Augusta, City of Staunton, City of Waynesboro | 29 min |
| Jul 8, 7:19 PM EDT | Special Weather Statement | LWX | Frederick | 26 min |
| Jul 8, 7:42 PM EDT | Special Weather Statement | LWX | Nelson | 63 min |
| Jul 8, 1:30 PM EDT | Severe Thunderstorm Warning | LWX | Washington | 45 min |
| Jul 8, 3:14 PM EDT | Severe Thunderstorm Warning | LWX | Washington | 34 min |
| Jul 8, 3:49 PM EDT | Special Weather Statement | LWX | Washington | 26 min |
| Jul 8, 5:23 PM EDT | Severe Thunderstorm Warning | LWX | Calvert, Charles, Saint Mary's | 52 min |
| Jul 8, 6:01 PM EDT | Special Weather Statement | LWX | Calvert | 44 min |
| Jul 8, 6:07 PM EDT | Severe Thunderstorm Warning | LWX | Calvert, Charles, Saint Mary's | 68 min |
| Jul 8, 7:15 PM EDT | Special Weather Statement | LWX | Saint Mary's | 30 min |
| Jul 8, 1:06 PM EDT | Special Weather Statement | LWX | Berkeley | 39 min |
| Jul 8, 1:33 PM EDT | Special Weather Statement | LWX | Morgan | 27 min |
| Jul 8, 1:52 PM EDT | Special Weather Statement | LWX | Morgan | 23 min |
| Jul 8, 2:06 PM EDT | Special Weather Statement | LWX | Jefferson | 24 min |
| Jul 8, 2:13 PM EDT | Severe Thunderstorm Warning | LWX | Berkeley, Jefferson, Morgan | 47 min |
| Jul 8, 2:19 PM EDT | Special Weather Statement | LWX | Hampshire | 26 min |
| Jul 8, 2:24 PM EDT | Special Weather Statement | LWX | Hampshire | 36 min |
| Jul 8, 2:55 PM EDT | Special Weather Statement | LWX | Jefferson | 35 min |
| Jul 8, 3:09 PM EDT | Special Weather Statement | LWX | Grant, Hardy | 21 min |
| Jul 8, 3:10 PM EDT | Special Weather Statement | LWX | Berkeley | 20 min |
| Jul 8, 3:26 PM EDT | Special Weather Statement | LWX | Hardy | 34 min |
| Jul 8, 3:40 PM EDT | Special Weather Statement | LWX | Hardy | 20 min |
| Jul 8, 6:48 PM EDT | Special Weather Statement | LWX | Morgan | 27 min |
| Jul 8, 7:43 PM EDT | Special Weather Statement | LWX | Berkeley | 17 min |
Nearby
Special Weather Statements in Virginia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.